×

zbMATH — the first resource for mathematics

Estimates for the Kolmogorov diameters of classes of functions with conditions on the mixed difference in the uniform metric. (English. Russian original) Zbl 0778.41010
Math. Notes 50, No. 5, 1198-1200 (1991); translation from Mat. Zametki 50, No. 5, 147-149 (1991).
See the review in Zbl 0745.41025.

MSC:
41A46 Approximation by arbitrary nonlinear expressions; widths and entropy
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. M. Nikol’skii, Quadrature Formulas [in Russian], Nauka, Moscow (1974).
[2] I. Singer, Best Approximation in Normed Linear Spaces by Elements of Linear Subspaces, Springer-Verlag, New York (1970). · Zbl 0197.38601
[3] G. Krein, ?The L-Problem in an abstract linear normed space,? in: Some Questions in the Theory of Moments, N. I. Akhiezer and M. G. Krein (eds.), Am. Math. Soc., Providence (1962), pp. 175-204.
[4] V. N. Temlyakov, Approximations of Functions with Bounded Mixed Derivative [in Russian], Tr. Mat. Inst. Akad. Nauk SSSR,178 (1986). · Zbl 0625.41028
[5] E. S. Belinskii, Studies in the Theory of Functions of Several Real Variables [in Russian], Yaroslavl’ Gos. Univ., Yaroslavl’ (1990).
[6] V. N. Temlyakov, ?Approximation of periodic functions of several variables with bounded mixed difference,? Dokl. Akad. Nauk SSSR,253, No. 3, 544-548 (1980). · Zbl 0491.41032
[7] N. S. Bakhvalov, ?Estimates from below for the asymptotic characteristics of classes of functions with a dominating mixed derivative,? Mat. Zametki,12, No. 6, 655-664 (1972).
[8] N. S. Bakhvalov, ?Interpolation theorems for classes of functions with dominating mixed derivative,? Anal. Math.,15, No. 1, 55-65 (1989). · Zbl 0679.46056 · doi:10.1007/BF01905085
[9] S. A. Telyakovskii, ?Certain estimates for trigonometric series with quasi-convex coefficients,? Mat. Sb.,63, No. 3, 426-444 (1964).
[10] V. N. Temlyakov, ?A new way of obtaining a lower bound on errors in quadratic formulas,? Mat. Sb.,181, No. 10, 1403-1414 (1990).
[11] E. Novak, ?Quadrature and widths,? J. Approx. Theory,47, No. 3, 195-202 (1986). · Zbl 0592.41040 · doi:10.1016/0021-9045(86)90027-4
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.